MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-23
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Failure to follow steps/instructions.Evaluation summary: visual and dimensional inspections were performed on the returned device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The xience alpine everolimus eluting coronary stent system (eecss), domestic, instructions for use states: prior to using the xience alpine stent system, carefully remove the system from the package and inspect for bends, kinks, and other damage.Verify that the stent does not extend beyond the radiopaque balloon markers.Do not use if any defects are noted.The investigation determined the reported stent dislodgement appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a left anterior descending artery.Pre-dilatation was performed with an unspecified balloon catheter.A 3.5 x 23 mm xience alpine stent delivery system was advanced to the lesion when it was noted that there was no stent on the balloon.The device was removed and a new xience alpine stent was successfully used to complete the procedure.The stent was found on the prep table on the stylet, in the protective sheath.There was no resistance noted when the protective sheath was removed.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7052893
Report Number2024168-2017-09149
Device Sequence Number19168831
Product Code NIQ
UDI-Device Identifier08717648199547
UDI-Public08717648199547
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2020
Device Catalogue Number1125350-23
Device Lot Number7042441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1